# SDR UALA2012060803161

- Difficulty date: June 6, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RETRACT ACTUATOR SUPPORT, (RSS 292) HAS SHIM MIGRATION AT LOWER CORNER.  SUPPLEMENTAL DATA UPDATE, REPLACED MIGRATED SHIM WITH SOLID SHIM PER ECRA 5750-04451.
